# SDR CA091110001

- Difficulty date: October 5, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,319 hours
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23056108
- Condition: Bent
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) - AFTER AN INSP OF THE ENG FOR EXCESSIVE TOT DURING STARTUP, AT WHICH TIME COMBUSTION CASE, COMBUSTION LINER, FUEL NOZZLE, & IGNITER WERE REMOVED AND REINSTALLED.  ENGINE WOULD NOT START.  THERE WAS NO SPARK AT IGNITER.  AFTER TROUBLESHOOTING, IGNITER WAS REMOVED AND IT WAS NOTED THAT END OF IGNITER HAD DAMAGE ON IT, FROM BEING IN CONTACT WITH BORE IN  COMBUSTION LINER. IGNITER HAD NOT BEEN MISALIGNED WITH BORE IN THE COMBUSTION LINER AND HAD CAUSED COMBUSTION LINER TO ALSO BE DAMAGED, AS THE IGNITER PUSHED ON BORE FACE DURING PREVIOUS INSTALLATION.  DAMAGED COMBUSTION LINER AND INGITER WERE REPLACED WITH NEW/O/H PARTS AND  ENGINE STARTED WITH NO PROBLEMS. NOTE: THIS WORK WAS CARRIED OUT AWAY FROM BASE, IN ANOTHER HANGAR, AT ANOTHER SITE, WHICH MAY HAVE CAUSED SOME OF THE ISSUES, AS THE ENGINEER WAS OUT OF HIS NORMAL PLACE OF WORK. SELF INFLICTED PRESSURE TO GET THE WORK DONE QUICKLY AND RETURN HOME MAY HAVE BEEN A CONTRIBUTING FACTOR TO THE MISTAKES MADE.
